# SDR HNAA2025051200318

- Difficulty date: March 23, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F036162 LH LWR FWD ENGINE YOKE FWD FITTING CRACKED.  REPAIRED LH LWR FWD ENGINE YOKE FWD FITTING IAW FCD1-54-21-0015
